Skip to Content

Label Changes for:

Daytrana (methylphenidate transdermal system)

August 2015

Changes have been made to the WARNINGS and PRECAUTIONS sections of the safety label.

Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER)  

August 2015


Chemical Leukoderma
  • Daytrana use may result in a persistent loss of skin pigmentation at and around the application site. Loss of pigmentation, in some cases, has been reported at other sites distant from the application site. Chemical leukoderma can mimic the appearance of vitiligo, particularly when the loss of skin pigmentation involves areas distant from the application site. Individuals with a history of vitiligo and/or a family history of vitiligo may be more at risk. Skin depigmentation may persist even after Daytrana use is discontinued. Monitor for signs of skin depigmentation, and advise patients to immediately inform their healthcare provider if changes in skin pigmentation occur. Discontinue the Daytrana patch in patients with chemical leukoderma.